Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0310287

author
Herrera, M. and Lieberman, D.
title
Duality and the de Rham cohomology of infinitesimal neighborhoods
year
1971
journal
Inventiones Mathematicae
volume
13
pages
97–124
url
https://doi-org.ezp-prod1.hul.harvard.edu/10.1007/BF01390096
MathSciNet
MR0310287
DOI
doi:0310287

@article{MR0310287,
    AUTHOR = "Herrera, M. and Lieberman, D.",
    TITLE = "Duality and the de {R}ham cohomology of infinitesimal neighborhoods",
    JOURNAL = "Invent. Math.",
    FJOURNAL = "Inventiones Mathematicae",
    VOLUME = "13",
    YEAR = "1971",
    PAGES = "97--124",
    ISSN = "0020-9910",
    MRCLASS = "32C35",
    MRNUMBER = "0310287",
    MRREVIEWER = "H. Rohrl",
    DOI = "10.1007/BF01390096",
    URL = "https://doi-org.ezp-prod1.hul.harvard.edu/10.1007/BF01390096"
}

      

This item is never cited.